I have collagenous colitis and had been taking 2 tabs asacol (800 mg) 3 times daily since Aug 31. I started and stopped taking asacol twice because of side-effects. I suspect that I was allergic to it. I have large hives, overall itching, chills, chest pain and shortness of breath, worsening of diarrhea, fatigue, etc. My gastro. thought I only had a virus. Finally I stopped asacol completely ~ the third week of September. I will only be seeing my doctor on Oct.24. A few days after I stopped asacol I came down with what I suspected to be a cold. I had low-grade fever, chills, a cough, etc. My cough worsened. I have been taking symbicort for ~a week. I feel very weak. My cough is finally improving somewhat as long as I continue with the symbicort. Do you think the asacol could have triggered the lung problems?Unless I take an xray the diagnosis is not definitive? Any suggestions? I live in Quebec. I may have to wait until the cows come home to see a specialist.
- Asacol Information for Consumers
- Asacol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Asacol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been diagnosed with pan colitis. My doctor initially put me on asacol and predinsone 30 mg for a
Posted 30 Dec 2010 • 1 answer
Posted 1 Mar 2011 • 1 answer
Posted 12 Apr 2012 • 8 answers
Posted 1 Sep 2014 • 1 answer
Posted 15 Nov 2014 • 2 answers